Processus de diffusion gouverné par la forme de Dirichlet de l'opérateur de Schrödinger

René Carmona

Séminaire de probabilités de Strasbourg (1979)

  • Volume: 13, page 557-569

How to cite


Carmona, René. "Processus de diffusion gouverné par la forme de Dirichlet de l'opérateur de Schrödinger." Séminaire de probabilités de Strasbourg 13 (1979): 557-569. <>.

author = {Carmona, René},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {Schrödinger Operator; Markov Process; Diffusion Process; Regularity Properties},
language = {fre},
pages = {557-569},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Processus de diffusion gouverné par la forme de Dirichlet de l'opérateur de Schrödinger},
url = {},
volume = {13},
year = {1979},

AU - Carmona, René
TI - Processus de diffusion gouverné par la forme de Dirichlet de l'opérateur de Schrödinger
JO - Séminaire de probabilités de Strasbourg
PY - 1979
PB - Springer - Lecture Notes in Mathematics
VL - 13
SP - 557
EP - 569
LA - fre
KW - Schrödinger Operator; Markov Process; Diffusion Process; Regularity Properties
UR -
ER -


  1. [1] S. Albeverio, R. Hoegh-Krohn and L. Streit: Energy Forms,Hamiltonians and Distorted Brownian Paths. J.Math.Phys.18 (1977) 907-917 Zbl0368.60091MR446236
  2. [2] A.M. Berthier et B. Gaveau: Critère de Convergence des Fonctionnelles de Kac et Application en Mécanique Quantique et en Géométrie. J.Funct.Analysis29 (1978) 416-424. Zbl0398.60076MR512253
  3. [3] R.N. Bhattacharya: Criteria for Reccurence and Existence of Invariant Measures for Multidimensional Diffusions. Ann. Proba.6 (1978) 541-553. Zbl0386.60056MR494525
  4. [4] G. Brosamler: Quadratic Variation of Potentials and Harmonic Functions. Trans. Amer. Math. Soc.149 (1970) 243-257. Zbl0248.60057MR270442
  5. [5] R. Carmona: Regularity Properties of Schrödinger and Dirichlet Semigroups. J. Funct. Analysis ( à paraitre ) Zbl0419.60075MR549115
  6. [6] W.G. Faris: Self-Adjoint Operators. Lect. Notes in Math.# 433 (1975) Springer Verlag. Zbl0317.47016MR467348
  7. [7] M. Fukushima: On the Generation of Markov Processes by Symmetric Forms. Proc. 2nd Japan-USSR Symp. Proba. Theory. Lect. Notes in Math.# 330 (1973) 46-79Springer Verlag. Zbl0262.60054MR494513
  8. [8] M. Fukushima: Local Properties of Dirichlet Forms and Continuity of Sample Paths. Z. Wahrscheinlich. verw. Gebiete29 (1974) 1-6. Zbl0283.60067MR365726
  9. [9] M. Fukushima: Dirichlet Spaces and Additive Functionals of Finite Energy. Conf. Inter. Math. Helsinki (1978) Zbl0461.60087
  10. [10] I.V. Girsanov: On Transforming a Class of Stochastic Processes by Absolutely Continuous Substitution of Measures. Theor. Prob. Appl.5 (1960) 285-301. Zbl0100.34004MR133152
  11. [11] R.Z. Khasminskii: Ergodic Properties of Reccurent Diffusion Processes and Stabilization of the Solution to the Cauchy Problem for Parabolic Equations. Theor. Prob. Appl.5 (1960) 179-196. Zbl0106.12001
  12. [12] H.P. Mc Kean: Stochastic Integrals. Academic Press (1969). Zbl0191.46603MR247684
  13. [13] P.A. Meyer: La Formule de Ito pour le Mouvement Brownien d'apres G.Brosamler. Sem. Proba. Strasbourg 1976-77Lect.Notes in Math. # 649 (1978) 763-769Springer Verlag. Zbl0388.60055MR520044
  14. [14] E. Nelson: Dynamical Theories of Brownian Motion. Princeton Univ. Press (1967) Zbl0165.58502MR214150
  15. [15] S. Orey: Conditions for the Absolute Continuity of two Diffusions. Trans. Amer. Math. Soc.193 (1974) 413-426. Zbl0303.60071MR370794
  16. [16] N.I. Portenko: Diffusion Processes with Unbounded Drift Coefficient. Theor. Prob. Appl.20 (1975) 27-37. Zbl0335.60050MR375483
  17. [17] P. Priouret et M. Yor: Processus de Diffusion à Valeurs dans IR et Mesures Quasi - invariantes sur C(IR,IR). Astérisque22-23 (1975) 247-290. Zbl0316.60051MR496179
  18. [18] B. Simon: Quantum Mechanics for Hamiltonians Defined as Quadratic Forms. Princeton Series in Physics (1971) Priceton Univ. Press. Zbl0232.47053MR455975
  19. [19] B. Simon: Functional Integration and Quantum Mechanics. Academic Press ( livre à paraitre ). Zbl0434.28013MR544188
  20. [20] D.W. Stroock and S.R.S. Varadhan: Diffusion Processes with Continuous Coefficients. Comm. Pure Appl. Math.22 (1969) 345-400. Zbl0167.43903MR253426
  21. [21] C. Tudor: Diffusions avec Explosion Construites à l'aide des Martingales Exponentielles. Rev. Roum. Math. Pures et Appl.20 (1975) 1187-1199. Zbl0338.60047MR400426
  22. [22] A.T. Wang: Generalized Ito's Formula and Additive Functionals of Brownian Motion. Z.Wahrscheinlich. verw. Gebiete41 (1977) 153-159. Zbl0349.60081MR488327

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.